# SDR SWAA2022103147133

- Difficulty date: September 23, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2022-529961 / [01] REPLACED WEB - INTERCOSTAL BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 29 REV - SEE INDIVIDUAL SIGNOFF BELOW BELOW;[02] REPLACED WEB - INTERCOSTAL BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 29 REV - SEE INDIVIDUAL SIGNOFF BELOW RII
